Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Cholesterol, SGOT has reduced significantly after a lifestyle changes, persisting elevation in SGPT. What should be done?

I was cricket player for a long time. I m 39 and my cholesterol levels were always high together with SGPT and SGOT levels. I m also suffering from impotence . Now i have started weight training and also became a vegetarian. At present my cholesterol level has come down, but not to the level of expectation. But my SGOT level has gone down significantly. Still SGPT is high at 91 and LDL is at 142, HDL 71, Tryglyserides 140. What should I do?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
There sure is moderate elevation of LDL and SGPT
The good thing is your HDL (Good cholesterol) is also high
> The mainstay for you should be diet and exercise - no 'side' effects!
> Vegetarian food also can contribute - you have to avoid butter, cheese, full cream milk, palm oil coconut oil and so on. A good dietician will be of help. Follow strictly
> Continue to play
> Investigate the liver - viral profile, sonar and so on
> You can try other class of drugs - fibrates and/or ezetimibe
> A qualified andrologist could help in impotence
Good luck
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor